# SDR COMA0870025

- Difficulty date: August 11, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 13,756 hours, 9,844 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: SH67059062001
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED PROX SYSTEM FAULT 1 STATUS MESSAGE FOLLOWED BY CARGO DOOR CAUTION AND PASS DOOR WARNING MESSAGE.  NO CABIN PRESSURE LOSS.  ACFT RETURNED BACK TO CVG AND LANDED SAFELY.  FOUND CARGO DOOR HARNESS DAMAGED.  REMOVED AND REPLACED CARGO DOOR WIRE HARNESS.  (S)
